Alert archive / Michigan / Beach Hazards Statements in 2018

Beach Hazards Statement 14, NWS Detroit, MI

September 9, 20184 counties in Michigan

NWS Detroit, MI issued this beach hazards statement at Sep 9, 2018, 3:23 AM EDT for 4 counties in Michigan. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2018, 3:23 AM EDT (07:23 UTC)
Expired
Sep 9, 2018, 9:48 PM EDT
In force
18 hr
Issued by
NWS Detroit, MI

Counties Bay County, MI, Huron County, MI, Saint Clair County, MI, Sanilac County, MI

The radar

The Detroit radar (KDTX), 96 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2018-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2018-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

630 
WHUS43 KDTX 090723
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
323 AM EDT Sun Sep 9 2018

MIZ048-049-055-063-091530-
/O.NEW.KDTX.BH.S.0014.180909T0723Z-180910T0200Z/
/O.EXT.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/
Bay-Huron-Sanilac-St. Clair-
323 AM EDT Sun Sep 9 2018

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...
...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 10 AM EDT
MONDAY...

The National Weather Service in Detroit/Pontiac has issued a
Beach Hazards Statement for dangerous swimming conditions, which
is in effect through this evening. The Lakeshore Flood Advisory is
extended through Monday morning.

* Lake Shore Flooding...East to northeast winds of 20 to 25 mph
  gusting to 30 mph will produce waves in the 3 to 5 foot range on
  the inner Bay and in the 6 to 10 foot range on the outer Bay 
  and Lake Huron. The combination of high waves and wind pushing 
  water inland may result in flooding or erosion of prone areas 
  along the shoreline. 

* Impacts...The water level of Saginaw Bay and along portions of
  southern Lake Huron is forecast to hover around 48 inches above
  chart datum today through tonight, slightly lower during east
  wind direction and slightly higher when northeast, especially
  tonight. Shoreline flooding and erosion remains possible along
  with damage to docks, boat lifts and watercraft anchored along
  the shoreline.

* Beach Hazards...Strong wind will produce high waves and
  dangerous swimming conditions. Strong structural and longshore
  currents are also expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding or erosion of prone areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

&&

$$

MIZ054-091530-
/O.EXT.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/
Tuscola-
323 AM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 10 AM EDT
MONDAY...

* Lake Shore Flooding...East to northeast winds of 20 to 25 mph
  will produce waves in the 3 to 5 foot range. The combination of
  the elevated waves and wind pushing water from Lake Huron into
  the Inner Bay will maintain water level around 48 inches above
  chart datum. 

* Impacts...High water levels combined with wave action will have
  the potential to result in minor shoreline flooding and erosion.
  Damage to docks, boat lifts and watercraft anchored along the
  shoreline is also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ070-076-091530-
/O.EXT.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/
Macomb-Wayne-
323 AM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

* Lake Shore Flooding...Northeast winds of 20 to 25 mph will
  produce waves in the 2 to 4 foot range and occasionally to 5
  feet today through tonight. The combination of high undisturbed
  water level, wave action, and strong wind is expected to result
  in shoreline flooding of prone areas. 

* Impacts...The Lake St Clair undisturbed water level has averaged
  about 46 inches above chart datum and flood level is 54 inches
  above chart datum. The high water level combined with high wave
  action and strong northeast wind will likely produce an 
  effective water level capable of flooding prone areas around the
  shoreline. Damage to docks, boat lifts and watercraft anchored 
  along the shoreline is also possible. 

* The southeast portion of Wayne county is also affected by high
  water along the Lake Erie shoreline. A Lakeshore Flood Advisory
  is in effect through tonight as strong easterly wind and high
  waves push the water level up toward 70 inches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ083-091530-
/O.EXT.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/
Monroe-
323 AM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY...

* Lake Shore Flooding...Northeast winds of 20 to 30 mph will
  produce waves in the 3 to 5 foot range with waves occasionally
  exceeding 7 feet today and tonight. The combination of high 
  undisturbed water level, wave action, and strong wind is 
  expected to result in shoreline flooding of prone areas. 

* Impacts...Latest forecast information supports water levels
  rising to 70 inches above chart datum at times today and
  tonight. The high water levels combined with high wave action 
  and strong northeast wind will likely produce an effective water
  level capable of flooding prone areas around the shoreline. 
  Damage to docks, boat lifts and watercraft anchored along the 
  shoreline is also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

&&

$$

BT
2 follow-up statements
838 
WHUS43 KDTX 091546
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
1146 AM EDT Sun Sep 9 2018

MIZ048-049-055-063-100245-
/O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/
/O.CON.KDTX.BH.S.0014.000000T0000Z-180910T0200Z/
Bay-Huron-Sanilac-St. Clair-
1146 AM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...
...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* Lake Shore Flooding...East to northeast winds of 20 to 25 mph 
  gusting to 30 mph will produce waves in the 3 to 5 foot range 
  on the inner Bay and in the 6 to 10 foot range on the outer 
  Bay and Lake Huron. The combination of high waves and wind 
  pushing water inland may result in flooding or erosion of 
  prone areas along the shoreline. 

* Impacts...The water level of Saginaw Bay and along portions of 
  southern Lake Huron is forecast to hover around 48 inches 
  above chart datum today through tonight, slightly lower during 
  east wind direction and slightly higher when northeast, 
  especially tonight. Shoreline flooding and erosion remains 
  possible along with damage to docks, boat lifts and watercraft 
  anchored along the shoreline. 

* Beach Hazards...Strong wind will produce high waves and 
  dangerous swimming conditions. Strong structural and longshore 
  currents are also expected. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding or erosion of prone areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

&&

$$

MIZ054-100245-
/O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/
Tuscola-
1146 AM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* Lake Shore Flooding...East to northeast winds of 20 to 25 mph 
  will produce waves in the 3 to 5 foot range. The combination 
  of the elevated waves and wind pushing water from Lake Huron 
  into the Inner Bay will maintain water level around 48 inches 
  above chart datum. 

* Impacts...High water levels combined with wave action will 
  have the potential to result in minor shoreline flooding and 
  erosion. Damage to docks, boat lifts and watercraft anchored 
  along the shoreline is also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ070-076-100245-
/O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/
Macomb-Wayne-
1146 AM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
MONDAY...

* Lake Shore Flooding...Northeast winds of 20 to 25 mph will 
  produce waves in the 2 to 4 foot range and occasionally to 5 
  feet today through tonight. The combination of high 
  undisturbed water level, wave action, and strong wind is 
  expected to result in shoreline flooding of prone areas. 

* Impacts...The Lake St Clair undisturbed water level has 
  averaged about 46 inches above chart datum and flood level is 
  54 inches above chart datum. The high water level combined 
  with high wave action and strong northeast wind will likely 
  produce an effective water level capable of flooding prone 
  areas around the shoreline. Damage to docks, boat lifts and 
  watercraft anchored along the shoreline is also possible. 

* The southeast portion of Wayne county is also affected by high 
  water along the Lake Erie shoreline. A Lakeshore Flood 
  Advisory is in effect through tonight as strong easterly wind 
  and high waves push the water level up toward 70 inches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ083-100245-
/O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/
Monroe-
1146 AM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
MONDAY...

* Lake Shore Flooding...Northeast winds of 20 to 30 mph will 
  produce waves in the 3 to 5 foot range with waves occasionally 
  exceeding 7 feet today and tonight. The combination of high 
  undisturbed water level, wave action, and strong wind is 
  expected to result in shoreline flooding of prone areas. 

* Impacts...Latest forecast information supports water levels 
  rising to 70 inches above chart datum at times today and 
  tonight. The high water levels combined with high wave action 
  and strong northeast wind will likely produce an effective 
  water level capable of flooding prone areas around the 
  shoreline. Damage to docks, boat lifts and watercraft anchored 
  along the shoreline is also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

&&

$$
244 
WHUS43 KDTX 100148
CFWDTX

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Detroit/Pontiac MI
948 PM EDT Sun Sep 9 2018


MIZ048-049-055-063-101000-
/O.CAN.KDTX.BH.S.0014.000000T0000Z-180910T0200Z/
/O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/
Bay-Huron-Sanilac-St. Clair-
948 PM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...


* Lake Shore Flooding...East to northeast winds of 20 to 25 mph
  gusting to 30 mph will produce waves in the 3 to 5 foot range on
  the inner Bay and in the 6 to 10 foot range on the outer Bay 
  and Lake Huron. The combination of high waves and wind pushing 
  water inland may result in flooding or erosion of prone areas 
  along the shoreline.

* Impacts...The water level of Saginaw Bay and along portions of
  southern Lake Huron is forecast to hover around 48 inches above
  chart datum tonight. Shoreline flooding and erosion remains 
  possible along with damage to docks, boat lifts and watercraft 
  anchored along the shoreline. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

 * Prepare, plan and stay informed. Visit www.weather.gov/safety

&&

$$

MIZ054-101000-
/O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T1400Z/
Tuscola-
948 PM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
MONDAY...

* Lake Shore Flooding...East to northeast winds of 20 to 25 mph 
  will produce waves in the 3 to 5 foot range. The combination 
  of the elevated waves and wind pushing water from Lake Huron 
  into the Inner Bay will maintain water level around 48 inches 
  above chart datum. 

* Impacts...High water levels combined with wave action will 
  have the potential to result in minor shoreline flooding and 
  erosion. Damage to docks, boat lifts and watercraft anchored 
  along the shoreline is also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ070-076-100800-
/O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/
Macomb-Wayne-
948 PM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
MONDAY...

* Lake Shore Flooding...Northeast winds of 20 to 25 mph will
  produce waves in the 2 to 4 foot range and occasionally to 5
  feet tonight. The combination of high undisturbed water level, 
  wave action, and strong wind is expected to result in shoreline 
  flooding of prone areas. 

* Impacts...The Lake St Clair undisturbed water level has 
  averaged about 46 inches above chart datum and flood level is 
  54 inches above chart datum. The high water level combined 
  with high wave action and strong northeast wind will likely 
  produce an effective water level capable of flooding prone 
  areas around the shoreline. Damage to docks, boat lifts and 
  watercraft anchored along the shoreline is also possible. 

* The southeast portion of Wayne county is also affected by high 
  water along the Lake Erie shoreline. A Lakeshore Flood 
  Advisory is in effect through tonight as strong easterly wind 
  and high waves push the water level up toward 70 inches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

&&

$$

MIZ083-100800-
/O.CON.KDTX.LS.Y.0014.000000T0000Z-180910T0800Z/
Monroe-
948 PM EDT Sun Sep 9 2018

...LAKESHORE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
MONDAY...

* Lake Shore Flooding...Northeast winds of 20 to 30 mph will
  produce waves in the 3 to 5 foot range with waves occasionally
  exceeding 7 feet tonight. The combination of high undisturbed 
  water level, wave action, and strong wind is expected to result 
  in shoreline flooding of prone areas. 

* Impacts...Latest forecast information supports water levels
  rising to 70 inches above chart datum at times tonight. The 
  high water levels combined with high wave action and strong 
  northeast wind will likely produce an effective water level 
  capable of flooding prone areas around the shoreline. Damage to 
  docks, boat lifts and watercraft anchored along the shoreline is
  also possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To learn more about dangerous waves and currents please visit
dangerouscurrents.org

A Lakeshore Flood Advisory indicates that onshore winds will
generate flooding of low areas along the lakeshore.

* Prepare, plan and stay informed. Visit www.weather.gov/safety

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this beach hazards statement went out at Sep 8, 11:42 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Sep 8, 11:42 PM EDT, 3 hours 41 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
1142 PM EDT Sat Sep 8 2018

.AVIATION...

Strengthening pressure gradient will maintain ENE flow throughout
the forecast. Gusts to 18-20 knots will be common at times during
the overnight hours with gusts to 25 knots or more with better
mixing on Sunday. Rain/lower cigs will eventually spread north into
the area on Sunday and persist into Sunday night as remnants of
Gordon pass to the south. Expect a trend to MVFR conditions from
south to north (between 16z-18z I-94 to 00z or beyond KMBS).

For DTW...Gusty ENE flow will persist and increase some on Sunday as
gradient flow tightens a bit more. Gusts near 25 knots will be quite
possible. Timing of rain/lower cigs will be tricky, but generally
expect steady deterioration after 18z with sprinkles possible before
that time. MVFR to occasional IFR conditions will then persist into
Sunday night.

.DTW THRESHOLD PROBABILITIES...

* High in cigs aob 5000 feet on Sunday and Sunday night.

&&

.PREV DISCUSSION...
Issued at 322 PM EDT Sat Sep 8 2018

DISCUSSION...

Strong +1035 mb surface high pressure over portions of NW Ontario
with a mass centroid location directly north of Lower Michigan this
afternoon is responsible for well organized easterly gradient flow
over all of the Great Lakes region. Dominant anticyclonic flow
trajectories are responsible for an impressively deep dry air layer
in the lowest 17.0 kft agl. Models showing the deep layer of dry air
throughout tonight and well into Sunday for over 90 percent of the
forecast area. One of the big tasks this forecast package was to
lower PoPs and QPF for the next 24 hrs requiring a considerable
amount of hand editing. Deterministic and low resolution forecast
datasets are wreaking havoc on what should verify as extremely tight
precipitation gradients.

Model consensus is very strong in keeping precipitation chances
south of Detroit through at least midday Sunday. The big question
mark concerning the forecast this evening and tonight is where lake
effect shower banding will stream in off of the western basin of
Lake Erie. Activity has already been off to a good start south of
Toledo with respect to the definition of the convergence axis.
Higher resolution datasets keep this mesoscale convergence forcing
pinned directly south of the OH/MI stateline with some waver
tonight. Very warm early season water temperatures in the middle 70s
should be good for lake induced CAPES of 250-500 J/kg and
equilibrium heights reaching 15.0 kft agl. Did include likely PoPs
for Monroe and Lenawee counties. Will need to monitor the northward
progression of activity tonight and any potential stalling as it
will be possible for a narrow axis of heavy rainfall. That is a
potential failure point of this forecast. Given amount of
instability, did introduce a chance of waterspouts in the marine
forecast.

Large scale support favors surface ridging over Lower Michigan
directly into the day Sunday with upper level confluence slow to
fade. It will require a smaller curved upper level jetlet to lift
directly into Southeast Michigan Sunday afternoon to kickstart
isentropic lift/warm air advection over the forecast area. The
amount and depth of dry air will remain an issue throughout Sunday
afternoon. All model data is slow to break out rainfall. Clouds will
limit temperatures in the middle 60s.

Rapid breakdown of deep column ridging, loss of lower tropospheric
stability/dry air, and advertised spin-up of absolute vorticity over
NW IN and SW MI will result in high end amount of synoptic scale
forcing Sunday night. Forcing should begin as system relative
isentropic ascent then transition to midlevel deformation. A couple
of thoughts. 1. Best time period for precipitation will likely come
in the latter half of Sunday night as a warm front is shown to lift
directly north through the area. 2. Richest theta e content will
remain well south and east of Southeast Michigan. No flooding
potential is expected at this time.

Gloomy and soggy conditions expected throughout at least the first
half of the day on Monday, particularly for the eastern areas of the
CWA. Vertically stacked low pressure will briefly set up directly
over far western shoreline of Lake Erie. This will keep deformation
forcing in place before ejecting to the northeast. Expectations are
for a soaking rain in many places with QPF amounts of around .75
inch possible from Sunday afternoon through Monday afternoon. Could
be a touch too warm with high temperatures Monday.

High pressure will be building into the region on Tuesday leading to
a stretch dry weather conditions and lighter winds. Plenty of
sunshine through midweek into the end of the week will bring a
slight warming trend in temperatures. Highs during the midweek will
reach into the 70s and slowly increase into the 80s by Thursday and
Friday of next week. Low temperatures overnight through this time
frame will remain around normal in the 50s and 60s. High pressure
will start to break down into the weekend, but mostly dry weather
looks to persist at least for Saturday.

MARINE...

Prolonged strong northeast flow (15-25 knots) through tomorrow, with
peak gusts around 30 knots tomorrow as low pressure tracks through
Ohio. Although brief gusts to Gales are expected over western Lake
Erie tonight through tomorrow, in addition to potential waterspouts.
Strong onshore flow will continue to produce large waves in excess
of 4 feet impacting the nearshore waters, and small craft advisories
continue through Sunday night.

High pressure will build back into the region Monday as the low
pressure system moves east, resulting in more favorable marine
conditions for early next week.

HYDROLOGY...

Dry northeast winds has helped rain shield stay south of the border
today, and not looking at much northward progress tonight. Tomorrow,
rain will gradually spread northward, but most of southeast Michigan
will not see rain until Sunday evening. Periods of rain then
expected Sunday night into Monday, but rain quickly ends late in the
day. No flooding is expected as rainfall averages in the half an
inch to one inch range, with the highest amounts expected to occur
toward the Ohio border. In fact, with Lake Erie enhancement,
rainfall in excess of 1 inch is likely over parts of Monroe county.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Lakeshore Flood Advisory until 4 AM EDT Sunday for MIZ048-049-054-
     055-063.

     Lakeshore Flood Advisory until 4 PM EDT Sunday for MIZ070-076-083.

Lake Huron...Small Craft Advisory until 4 AM EDT Monday for LHZ421-422-441>443.

Lake St Clair...Small Craft Advisory until 4 AM EDT Monday for LCZ460.

Michigan waters of Lake Erie...Small Craft Advisory until 4 AM EDT Monday for LEZ444.

&&

AVIATION.....DG
DISCUSSION...CB/AA
MARINE.......SF
HYDROLOGY....SF

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Sep 8, 4:48 AM EDT, 22 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
448 AM EDT Sat Sep 8 2018

MIZ048-049-054-055-063-070-076-083-090900-
Bay-Huron-Tuscola-Sanilac-St. Clair-Macomb-Wayne-Monroe-
448 AM EDT Sat Sep 8 2018

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

Lakeshore Flood Advisories and Beach Hazard Statements are in effect
today and tonight. Please see the latest forecasts for details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Lakeshore Flood Advisories are in effect for Macomb and Wayne
Counties through Sunday, and may be needed for the shoreline areas of
Saginaw Bay, southern Lake Huron, and western Lake Erie.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

MIZ047-053-060>062-068-069-075-082-090900-
Midland-Saginaw-Shiawassee-Genesee-Lapeer-Livingston-Oakland-
Washtenaw-Lenawee-
448 AM EDT Sat Sep 8 2018

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-090900-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
448 AM EDT Sat Sep 8 2018

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

Small Craft Advisories area in effect today and tonight for all
marine areas. Please see the latest marine forecasts for details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Small Craft Advisories are in effect through Sunday night for all
marine areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

BT

Nearby

Beach Hazards Statements in Michigan, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.